CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Complete Classification and Efficient Determination of Arrangements Formed by Two Ellipsoids 期刊论文
ACM TRANSACTIONS ON GRAPHICS, 2020, 卷号: 39, 期号: 3, 页码: 12
Authors:  Jia, Xiaohong;  Tu, Changhe;  Mourrain, Bernard;  Wang, Wenping
Favorite  |  View/Download:83/0  |  Submit date:2021/01/14
Arrangements  ellipsoids  collision detection  
Geometric Distance Between Positive Definite Matrices of Different Dimensions 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2019, 卷号: 65, 期号: 9, 页码: 5401-5405
Authors:  Lim, Lek-Heng;  Sepulchre, Rodolphe;  Ye, Ke
Favorite  |  View/Download:111/0  |  Submit date:2020/01/10
Riemannian manifold  geodesic distance  positive definite matrices  covariance matrices  ellipsoids  
Volume monogamy of quantum steering ellipsoids for multiqubit systems 期刊论文
PHYSICAL REVIEW A, 2016, 卷号: 94, 期号: 4, 页码: 7
Authors:  Cheng, Shuming;  Milne, Antony;  Hall, Michael J. W.;  Wiseman, Howard M.
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Robust solutions to uncertain linear complementarity problems 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 2, 页码: 339-352
Authors:  Wu, Dan;  Han, Ji-ye;  Zhu, Jing-hao
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
uncertain linear complementarity problems  robust optimization technology  uncertainty set  rho-robust solution  
robustsolutionstouncertainlinearcomplementarityproblems 期刊论文
actamathematicaeapplicataesinica, 2011, 卷号: 027, 期号: 002, 页码: 339
Authors:  Wu Dan;  Han Jiye;  Zhu Jinghao
Favorite  |  View/Download:69/0  |  Submit date:2020/01/10
Lu Qi-Keng's problem on some complex ellipsoids 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 357, 期号: 2, 页码: 364-370
Authors:  Zhang, Liyou;  Yin, Weiping
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Lu Qi-Keng problem  Bergman kernel  Weighted Bergman kernel  
THE ELLIPSOID ARTIFICIAL BOUNDARY METHOD FOR THREE-DIMENSIONAL UNBOUNDED DOMAINS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2009, 卷号: 27, 期号: 2-3, 页码: 196-214
Authors:  Huang, Hongying;  Yu, Dehao
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
Artificial boundary method  Exterior harmonic problem  Finite element method  Natural boundary reduction  Oblate ellipsoid  Prelate ellipsoid  
Fast algorithms for projection on an ellipsoid 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2006, 卷号: 16, 期号: 4, 页码: 986-1006
Authors:  Dai, YH
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
projection  ellipsoid  large-scale  hybrid algorithm  linear convergence